EconPapers    
Economics at your fingertips  
 

Periodic Points and Fixed Points for the Weaker (ϕ, φ)‐Contractive Mappings in Complete Generalized Metric Spaces

Chi-Ming Chen and W. Y. Sun

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce the notion of weaker (ϕ, φ)‐contractive mapping in complete metric spaces and prove the periodic points and fixed points for this type of contraction. Our results generalize or improve many recent fixed point theorems in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/856974

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:856974

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:856974